# SDR SWI20240503000048

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N410SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000904
- Aircraft time: 4,660 hours, 3,729 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: UNKNOWN
- Condition: Blown
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

RIGHT MAIN TIRE CAME APART ON LIFT OFF IN KBLI DAMAGING HYDRAULIC LINES IN RIGHT MAIN WHEEL WELL AREA (FLIGHT 3400 FILED OPEN)PLEASE REFERENCE AML 1342049  PLEASE REFERENCE AML 1342081  PLEASE REFERENCE AML 1342083  PLEASE REFERENCE AML 1342109.  PLEASE REFERENCE AML 1342213  PLEASE REFERENCE AML 1342237
